# SDR UALA2012110506327

- Difficulty date: November 3, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 48,590 hours, 19,442 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

G RSVR LO LEVEL DISPLAYED ON UPPER ECAM SCREEN.  HYD, REPLACED O-RING SEAL ON H/P MANIFOLD GREEN SYSTEM CHECK VALVE PER AMM.  LEAK CHECKED VALVE, PRESSURIZED FLIGHT CONTROLS, CYC FLIGHT CONTROLS.  ACP ENGINE RUNS.  NO LEAKS NOTED.
